Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

A Two-Sided Interval Iterative Method for the Finite Dimensional Nonlinear Systems

A Two-Sided Interval Iterative Method for the Finite Dimensional Nonlinear Systems

Year:    1987

Journal of Computational Mathematics, Vol. 5 (1987), Iss. 4 : pp. 307–315

Abstract

For the nonlinear system x=g(x)+h(x)+c,xRn, where g and h are isotone and antitone mappings respectively, a two-sided interval iterative method is presented, the initial condition of the two-sided iterative method is relaxed, and the convergence of the two methods are proved.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/1987-JCM-9554

Journal of Computational Mathematics, Vol. 5 (1987), Iss. 4 : pp. 307–315

Published online:    1987-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    9

Keywords: